Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Can i take catapres instead of omnic for urethral pain ?

i am a lady suffering from urethral pain and am taking Omnic fot that at the time being i am diagnosed with endometriosis and taking lupron injections every month my Doc adives me to take Catapres medicine for the hot flushes , My question is can I take catapres instead of Ominc ,and would it help me for the pain as well as they r both anti hyper tensive medication ?
Asked On : Thu, 12 May 2011
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to healthcaremagic forum
answer to your question is 'NO' becoz omnic or tamsulosin is an alpha-blocker . It works by relaxing muscles in the bladder and prostate. This may improve urine flow rates and decrease urinary hesitancy/urgency. This medication should not be used to treat high blood pressure.where as catapress effectively relieves hot flashes ,it is an alternative of hormone therapy to treat hot flushes.hope that it will help you
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor